# SDR TRBA2009051SUP

- Difficulty date: April 10, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 26,765 hours, 25,595 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Part serial: 02079H2234
- Condition: Cracked
- Location: Cockpit
- Part time: 9,176 hours, 8,464 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT NOTICED CAPT FRONT WINDSHIELD SHOWING MULTIPLE SPIDER CRACKS ALONG WITH BURN MARKS AROUND ENTIRE WINDSHIELD.  REMOVED AND REPLACED CAPT WINDSHIELD AS PER JIC NR 56-11-00-RAI-10000.  OPS CHECK AND LEAKS CHECK GOOD.
